# SDR YENA200675

- Difficulty date: September 19, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 1,481 hours, 1,025 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10019002
- Part serial: 2005100053
- Condition: Failed
- Location: Nr 2
- Part time: 1,841 hours, 1,025 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PASSING THRU 24,OOO FEET ON DESCENT INTO TPA, FLIGHT ATTENDANT CALLED WITH "SMOKE IN THE CABIN" AT THE SAME TIME, F/O REPORTED SMELLING SMOKE (NOT ELECTRICAL TYPE) CONTINUED DESCENT AND INITIATED QRM FOR SMOKE IN CABIN.  PUSHING PACK 1 OUT DID NOT STOP SMOKE.  PUSHING OUT BOTH BLEEDS STOPPED SMOKE GENERATION.  LANDED IN MCO.  REMOVED AND REPLACED THE NR 2 ACM PER MM 21-51-00 AND HEAT EXCHANGER PER MM 21-51-04 AND OPS CHECK AND LEAK CHECK OK AS PER AMM TASK 21-51-00-710-801-A.  ACCOMPLISHED TSI N197T00837 VISUAL INSPECTION OF PACK.  ALSO TSI N197T00839 PACK OPERATIONAL TEST.  NO SMOKE NOTED IN CABIN AFTER THESE PROCEDURES WERE ACCOMPLISHED.
